# SDR CA140613007

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 47,131 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: EA50182K
- Condition: Failed
- Location: Hydrauic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 HYDRAULIC SYS OVERHEAT LIGHT CAME ON IN FLIGHT COINCIDING WITH FAILED GENERATOR SDR 20140613006.
